Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 45, NWS Topeka, KS

May 25, 2015Brown County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 25, 2015, 5:10 PM CDT for Brown County, Kansas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 5:10 PM CDT (22:10 UTC)
Expired
May 25, 2015, 6:03 PM CDT
In force
53 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

County Brown County, KS

The radar

The Topeka radar (KTWX), 109 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:32 PM CDTHAIL 1Hiawatha, KSTIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:43 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS53 KTOP 252210
SVRTOP
KSC013-252315-
/O.NEW.KTOP.SV.W.0045.150525T2210Z-150525T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
510 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST KANSAS...

* UNTIL 615 PM CDT

* AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLIS...AND
  MOVING NORTHEAST AT 15 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED 4.75 INCH HAIL WITH     
           THIS STORM AT 453 PM...AND RADAR INDICATES THAT IT IS     
           STILL CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL 
           SIZE.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  HIAWATHA...WILLIS...EVEREST AND ROBINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3990 9533 3968 9534 3965 9558 3966 9566
      3970 9570 3983 9570 3990 9559 3995 9534
TIME...MOT...LOC 2210Z 241DEG 12KT 3974 9556

HAIL...2.75IN
WIND...60MPH

$$

BARJENBRUCH
4 follow-up statements
661 
WWUS53 KTOP 252227
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
527 PM CDT MON MAY 25 2015

KSC013-252315-
/O.CON.KTOP.SV.W.0045.000000T0000Z-150525T2315Z/
BROWN-
527 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BROWN
COUNTY UNTIL 615 PM CDT...

AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLIS...AND
MOVING NORTHEAST AT 20 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...SOFTBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. THIS STORM DOES HAVE A HISTORY OF          
         PRODUCING HAIL LARGER THAN SOFTBALLS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROBINSON AROUND 540 PM CDT.

HIAWATHA CAN ALSO EXPECT HAIL UP TO GOLF BALL SIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3970 9549 3976 9557 3983 9560 3989 9556
      3995 9534 3990 9533 3972 9534
TIME...MOT...LOC 2226Z 238DEG 16KT 3978 9548

HAIL...4.25IN
WIND...60MPH

$$

BARJENBRUCH
691 
WWUS53 KTOP 252243
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT MON MAY 25 2015

KSC013-252315-
/O.CON.KTOP.SV.W.0045.000000T0000Z-150525T2315Z/
BROWN-
543 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BROWN COUNTY UNTIL 615 PM CDT...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROBINSON...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF VERY LARGE     
         HAIL.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3978 9534 3977 9544 3980 9552 3985 9554
      3991 9550 3995 9534 3990 9533
TIME...MOT...LOC 2242Z 232DEG 21KT 3984 9538

HAIL...2.00IN
WIND...60MPH

$$

BARJENBRUCH
167 
WWUS53 KTOP 252300
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT MON MAY 25 2015

KSC013-252315-
/O.CON.KTOP.SV.W.0045.000000T0000Z-150525T2315Z/
BROWN-
600 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BROWN COUNTY UNTIL 615 PM CDT...

AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROBINSON...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3987 9533 3983 9545 3986 9551 3991 9550
      3995 9534 3990 9533
TIME...MOT...LOC 2300Z 232DEG 21KT 3988 9540

HAIL...1.00IN
WIND...<50MPH

$$

BARJENBRUCH
762 
WWUS53 KTOP 252303
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
603 PM CDT MON MAY 25 2015

KSC013-252313-
/O.CAN.KTOP.SV.W.0045.000000T0000Z-150525T2315Z/
BROWN-
603 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3987 9533 3983 9545 3986 9551 3991 9550
      3995 9534 3990 9533
TIME...MOT...LOC 2303Z 232DEG 21KT 3989 9538

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:56 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 25, 2:56 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
256 PM CDT Mon May 25 2015

.SHORT TERM...(This Evening through Tuesday)
Issued at 223 PM CDT MON MAY 25 2015

Fcst focus on evolution of convection this evening/overnight. Two
main features of note include upper low across western Nebraska and
upper wave and associated bow echo racing northeast into OK.  19Z
sfc map showed a weak low east of DDC helping to maximize
mass/moisture convergence from ICT north toward SLN. Vis sat loop
shows convection already developing under the cirrus canopy across
southern KS while the CU field across central KS near SLN is
becoming more agitated.  Early morning outflow boundary is still
visible across southern MO/northern OK while the wind fields across
our area have become more uniform out of the S with dewpoints in the
mid 60s yielding MLCAPE of 1500 to 2500 J/KG.  6KM shear is
decreasing with time however as main mid lvl jet moves northeast
away from the area.  That said modest 6KM shear of 20-30KTs will
persist overnight.

Convective models have been consistent in showing storms developing
near SLN next few hours and moving NE across parts of the area.
Would expect hail/dmg wind to be main hazards though tornado risk
cannot be completely ruled out given low level profile for a time
this afternoon. Expect a cluster of storms to form and impact the
area from 4pm through 12a with some additional storms expected to
move north out of southern KS on the northern side of that upper
wave. Any storm will be capable of producing heavy rains however LLJ
weakens and veers by 06z so don't see a persistent training/flood
risk overnight but will need to be cautious with any rains that fall
where flooding is ongoing.

Storm chcs should diminish between 6z
and 12z Tues with most of Tues expected to be dry.  A weak cold
front will attempt to sag into the area later Tues and could spark
convection along it mainly north of I-70 Tues but support and shear
don't look too impressive so will keep chcs low.

.LONG TERM...(Tuesday Night through Monday)
Issued at 223 PM CDT MON MAY 25 2015

For the period Tuesday night through Thursday, the central plains
will be southwest flow aloft as the upper trough over the desert
southwest slowly moves east. At the surface, a weak surface
boundary over southern Kansas Tuesday night should slowly lift
north Wednesday and Thursday across the plains. Southerly flow
across Kansas should increase precipitable water values to above
1.5 inches by Friday. There should be weak shortwaves in the flow
coupled with a moist unstable airmass and a boundary in the area
will yield modest POPs through this period. The models are
uncertain about the timing of precipitation and associated QPF,
but the pattern favors precipitation. Temperatures should be
seasonable.

The 12 UTC GFS/ECMWF continue the trend of moving the western US
upper trough into the plains by Saturday. At the same time, a
strong northern stream shortwave over the great lakes drives a
Canadian airmass into the northern and eventually the central
plains late this week and this weekend. The GFS has been showing this
for several runs and ECMWF is as well. This airmass will likely
interact with shortwave energy coming out of the southwest to
produce more showers and storms across the central plains. Higher
POPS are the result along with clouds and cooler temperatures.

&&

.AVIATION...(For the 18Z TAFs through 18Z Tuesday Afternoon)
Issued at 1238CDT MON MAY 25 2015

This forecast period is another tricky setup. Cloud cover should
help limit convection, however, there is a good likelihood that
some convection does develop mainly from Central KS into
northeastern KS later this afternoon. This could impact the
terminals but left VCTS for now. Any activity should end shortly
after sunset this evening. In the meantime, good confidence that
winds will continue out of the South and remain gusty as there has
been some decent mixing taking place. The second half of the TAF
period should be more settled, but still a minor chance of morning
storms perhaps over North central KS into NE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Omitt
LONG TERM...Johnson
AVIATION...Drake
Hazardous weather outlook, May 25, 3:44 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
344 PM CDT MON MAY 25 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-262045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
344 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
NORTHEAST KANSAS LATER THIS AFTERNOON AND EVENING AS A FRONT
MOVES INTO THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES ARE POSSIBLE WITH THESE STORMS. STORMS WILL SPREAD
EASTWARD THROUGH THE EVENING AND OVERNIGHT HOURS...AND SOME OF
THESE STORMS COULD ALSO BE STRONG TO SEVERE. LOCALLY HEAVY RAINS
AND SOME INCREASED RISK FOR FLASH FLOODING MAY ALSO EXIST THIS
EVENING.

RIVER FLOODING IS ONGOING ALONG THE COTTONWOOD...NEOSHO AND
MARAIS DES CYGNES RIVERS. FLOOD WARNINGS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE
COTTONWOOD...NEOSHO AND MARAIS DES CYGNES RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4PM TODAY.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 25, 4:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
430 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 N WETMORE             39.71N 95.81W
05/25/2015  E1.00 INCH       NEMAHA             KS   PUBLIC

&&

BYRNE
Local storm report, May 25, 4:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
437 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             3 E SOLOMON             38.92N 97.31W
05/25/2015  E1.00 INCH       DICKINSON          KS   PUBLIC

            MOSTLY NICKEL SIZED HAIL WITH A FEW QUARTERS

&&

BYRNE
Local storm report, May 25, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
439 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             4 SW CENTRALIA          39.68N 96.18W
05/25/2015  E1.00 INCH       NEMAHA             KS   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

&&

COMITT
Local storm report, May 25, 4:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
445 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             4 NE WETMORE            39.67N 95.76W
05/25/2015  E2.75 INCH       BROWN              KS   TRAINED SPOTTER

            BASEBALL SIZE HAIL APPROX. 4 MILES NORTHEAST OF WETMORE.

&&

COMITT
Local storm report, May 25, 4:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
453 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             W POWHATTAN             39.76N 95.63W
05/25/2015  E1.00 INCH       BROWN              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, May 25, 5:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             7 N NETAWAKA            39.70N 95.72W
05/25/2015  M4.50 INCH       BROWN              KS   NWS EMPLOYEE

            SIZE WAS 4.75 INCHES MEASURED BY HAIL STONE RESEARCH
            PROJECT

&&

JJOHNSON

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:15 PM CDTRiver Flood WarningTOPLyon17 hr
May 25, 3:30 PM CDTSpecial Weather StatementTOPPottawatomie30 min
May 25, 3:47 PM CDTSevere Thunderstorm WarningTOPNemaha, Pottawatomie28 min
May 25, 4:03 PM CDTSevere Thunderstorm WarningTOPDickinson15 min
May 25, 4:07 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha38 min
May 25, 4:15 PM CDTSevere Thunderstorm WarningTOPNemaha30 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa45 min
May 25, 4:31 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha44 min
May 25, 5:03 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley42 min
May 25, 5:17 PM CDTSevere Thunderstorm WarningTOPNemaha35 min
May 25, 5:25 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley31 min
May 25, 5:30 PM CDTSpecial Weather StatementTOPOttawa30 min
May 25, 5:51 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Ottawa, Riley4 hr
May 25, 6:01 PM CDTAreal Flood AdvisoryTOPBrown, Jackson, Nemaha119 min
May 25, 6:07 PM CDTSevere Thunderstorm WarningTOPNemaha23 min
May 25, 6:12 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie31 min
May 25, 6:17 PM CDTSpecial Weather StatementTOPCloud28 min
May 25, 6:18 PM CDTFlash Flood WarningTOPBrown, Nemaha4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.